It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 22 for birth control frequent urination. (0.010 seconds)


... I was on a generic brand of Yaz then they switched to a diff brand and I've had uncomfortable frequent urination since. I always have to go but I never feel relieved! I just stopped Yaz under a week ago and I'm hoping that everything chills out! Hope you're doing better! ... (1 replies)
... i had a horrid uti around christmas eve that ended up coming back around 2 weeks later. it seemed to calm down for a tad while, and now i feel the frequent urination spell again. ... (1 replies)
... I've had frequent urination, so much so it's stupid. And I'm sure some of the weight loss is due to losing water. But I am visibly thinner as well. ... (3 replies)

... c this pill happens to reduce water retention.. which means less or no bloating during your period.. but the consequence of that is frequent urination! ... (5 replies)
... I noticed frequent urination after taking Yaz as well. ... (7 replies)
... Here's a list of pills that I've been on in the past and side effects I've experienced from them (keep in mind, you may not experience the same ones, or any for that matter): Ortho Novum 7/7/7 - severe dizziness, bleeding for a month Estrostep - A lot of hair loss, weight gain (subsided after 5 months), depression every month during the week before my period. I didn't... (13 replies)
... Nausea is a common side effect, and many women claim that they urinate more often. To avoid the nausea, take the pill with food or at bedtime. (13 replies)
... I'm 18 and just started taking birth control pills two months ago and I was curious if anyone has had any bad reactions to birth control pills? ... (13 replies)
... I agree with the previous post, besides the frequent urination, all the other symptoms seem typical of someone starting on a new pill. Give it three months, then see if they continue. ... (4 replies)
... Hi there, ever since I went on the pill again, (i've been on it for just over 2 weeks, this time) my body has been acting up in many different ways. - frequent urination - larger, more tender nipples & breasts don't feel as firm - dry skin - extreme moodiness - and sore stomach (4 replies)
... That is the reason why women on Yaz and Yasmin experience an increase in the need to pee. That's also the main reason why women who were on Yaz or Yasmin find they feel really bloated when they quit taking it, because they are no longer taking the diuretic, which then causes them to feel like they are retaining more water. (7 replies)
... he Yaz if other people are noticing this too. The funny part is I have always known i had a small bladder since i was a kid, but after starting yaz its waay more frequent that i have to go. so is this gonna last the whole time im on this pill? ... (7 replies)
... One reason that you might be urinating more frequently while being in Yaz is because it has a diuretic in it... The amount of fluid intake while taking a diuretic can cause dramatic increases in your urination... Don't know if that answered your question of not...... (7 replies)
... I would doubt it. I'm a frequent flyer myself and I'm on Yaz but I've always been frequent. ... (7 replies)
... I am 17 years old. I have only had two depo shots so far, and have never been on birth control before this. My boyfriend and I visited each other last week and had unprotected sex and he finished inside every time like he always has. ... (0 replies)
... I'm 24, and I have been on the birth control pill consistently for over a year and a half. Planned Parenthood sends me my birth control in the mail, and when I moved a couple of months ago I forgot to change my address, so the pills got returned. ... (1 replies)
... I have noticed this too, but I was not sure if it was from the Yaz or not, I have only been on it 2 months. (7 replies)
... i dont have that symptom but do any of you on yasmin have burning and dry irritation and pain while having intercourse? its almost to the point where its scary how painful this has become (7 replies)
... Hi All, I have been on the Yaz pill since around October. Soon after, I found myself needing to urinate more and more. It has come to the point where I wake up at night several time to go to the bathroom and go up to 20 times during the day. After a visit to my Urologist, I was diagnosed with a small bladder capacity. Is it possible the pill caused this all of a... (7 replies)
Mirena experiences
Dec 20, 2005
... hi...i have a five year old daughter and one year old son. we chose mirena for birth control 6 mo. after our son was born. we thought it was a good choice. ... (8 replies)


Associated Tags: birth control issues, depo provera second shot, early signs of pregnancy

Pages: 1

All times are GMT -7. The time now is 09:18 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!